Panadol Baby & Infant Suspension 120mg/5ml
HOW CAN IT HELP?
Panadol Baby and Infant Oral Suspension contains paracetamol which is an analgesic (a pain killer that reduces aches and shivers) and antipyretic (it reduces temperature when a child has fever). Panadol Baby and Infant Oral Suspension relieves the pain of teething, toothache and sore throats and
reduces the fever often associated with colds and childhood infections s as chicken pox, whooping cough, measles and mumps.
Panadol Baby and Infant has a strawberry flavour specially formulated to be pleasant tasting and easy to administer to infants and children.
INSTRUCTIONS FOR USE:
For oral use only.
It is important to shake the bottle for at least 10 seconds before use.
Never give more medicine than shown in the table.
Always use the spoon supplied with the pack.
Do not overfill the spoon.
Do not give with any other paracetamol-containing products. Do not give more than 4 doses in any 24-hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or
Not recommended for babies under 2 months except under medical advice.
Do not exceed the stated dose. If symptoms persist, consult
your doctor. For professional advice on medicines consult your
pharmacist.Keep out of sight and reach of children. If you give too much to the child
Immediate medical advice should be sought in the event of overdosage because of the risk of irreversible liver damage even if symptoms of overdose are not present. Store below 30°C.
Each 5mL spoonful of Panadol Baby and Infant Suspension contains: Paracetamol 120mg.